Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Tensor products and Grothendieck type inequalities of operators in $ L\sb p$-spaces


Authors: Bernd Carl and Andreas Defant
Journal: Trans. Amer. Math. Soc. 331 (1992), 55-76
MSC: Primary 47B38; Secondary 46M05, 47A30, 47A80, 47B10
DOI: https://doi.org/10.1090/S0002-9947-1992-1080168-7
MathSciNet review: 1080168
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Several results in the theory of $ (p,q)$-summing operators are improved by a unified but elementary tensor product concept.


References [Enhancements On Off] (What's this?)

  • [1] W. Bauhardt, Hilbert-Zahlen von Operatoren in Banachräumen, Math. Nachr. 79 (1977), 181-187. MR 0493466 (58:12471)
  • [2] G. Bennett, Inclusion mappings between $ {l^p}$-spaces, J. Funct. Anal. 13 (1973), 20-27. MR 0344929 (49:9668)
  • [3] -, Schur multipliers, Duke Math. J. 44 (1977), 603-639. MR 0493490 (58:12490)
  • [4] B. Carl, Absolut $ (p,1)$-summierende identische Operatoren von $ {l_u}$ nach $ {l_v}$, Math. Nachr. 63 (1974), 253-360.
  • [5] B. Carl, B. Maurey, and J. Puhl, Grenzordnungen von absolut $ (r,p)$-summierenden Operatoren, Math. Nachr. 82 (1978), 205-218. MR 498116 (80i:47032)
  • [6] S. Chevet, Sur certain produits tensoriels topologiques d'espaces de Banach, Z. Wahrsch. Verw. Gebiete 11 (1969), 120-138. MR 0415347 (54:3436)
  • [7] J. S. Cohen, Absolutely $ p$-summing, $ p$-nuclear operators and their conjugates, Math. Ann. 201 (1973), 177-200. MR 0370245 (51:6472)
  • [8] A. Defant and K. Floret, Tensor norms and operator ideals, North-Holland Math. Studies (to appear). MR 1209438 (94e:46130)
  • [9] A. Grothendieck, Résumé de la théorie métrique des produits tensoriels topologiques, Bol. Soc. Mat. Säo Paulo 8 (1956), 1-79. MR 0094682 (20:1194)
  • [10] G. H. Hardy and J. E. Littlewood, Bilinear forms bounded in space $ [ {p,q} ]$, Quart. J. Math. Oxford Ser. (2) 5 (1934), 241-254.
  • [11] Her. König, Eigenvalue distribution of compact operators, Birkhäuser, Basel and Boston, Mass., 1986.
  • [12] S. Kwapien, Some remarks on $ ({p,q} )$-absolutely summing operators in $ {l_p}$-spaces, Studia Math. 29 (1968), 327-337. MR 0231212 (37:6767)
  • [13] -, A remark on $ p$-absolutely summing operators in $ {l_r}$-spaces, Studia Math. 34 (1970), 109-111. MR 0259656 (41:4291)
  • [14] J. Lindenstrauss and A. Pełczyński, Absolutely summing operators in $ {L_p}$-spaces and their applications, Studia Math. 29 (1968), 275-326. MR 0231188 (37:6743)
  • [15] J. Lindenstrauss and L. Tzafriri, Classical Banach spaces, vols. I and II, Springer-Verlag, Berlin, Heidelberg, and New York, 1977/79. MR 0415253 (54:3344)
  • [16] B. Maurey, Théorèmes de factorisation pour les opérateurs linéaires à valeurs dans les espaces $ {L^p}$, Astérisque, vol. 11, Soc. Math. France, Paris, 1974. MR 0344931 (49:9670)
  • [17] -, Application $ {\Lambda _p}$-sommantes, Séminaire Maurey-Schwartz, Exposé no. 10. 1974
  • [18] W. Orlicz, Über unbedingte Konvergenz in Funktionenräumen, Studia Math. 4 (1933), 33-37 and 41-47.
  • [19] A. Persson, On some properties of $ p$-nuclear and $ p$-integral operators, Studia Math. 33 (1969), 213-222. MR 0247504 (40:769)
  • [20] G. Pisier, Factorization of linear operators and geometry of Banach spaces, CBMS Regional Conf. Ser. in Math., no. 60, Amer. Math. Soc., Providence, R.I., 1986. MR 829919 (88a:47020)
  • [21] A. Pietsch, $ s$-numbers of operators in Banach spaces, Studia Math. 51 (1974), 201-223. MR 0361883 (50:14325)
  • [22] -, Operator ideals, North-Holland, Amsterdam, New York, and Oxford, 1980. MR 582655 (81j:47001)
  • [23] -, Eigenvalues and $ s$-numbers, Akademische Verlagsgesellschaft, Geest & Portig, Leipzig, 1987. MR 917067 (88j:47022a)
  • [24] J. Puhl, Quotienten von Operatorenidealen, Math. Nachr. 79 (1977), 131-144. MR 0493401 (58:12415)
  • [25] B. Russo, On the Hausdorff-Young theorem for integral operators, Pacific J. Math. 68 (1977), 241-253. MR 0500308 (58:17974)
  • [26] P. Saphar, Produits tensoriels d'espaces de Banach et classes d'applications linéaires, Studia Math. 38 (1970), 71-100. MR 0275121 (43:878)
  • [27] -, Applications $ p$ décomposantes et $ p$ absolument sommantes, Israel J. Math. 11 (1972), 379-399. MR 0296720 (45:5779)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B38, 46M05, 47A30, 47A80, 47B10

Retrieve articles in all journals with MSC: 47B38, 46M05, 47A30, 47A80, 47B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1992-1080168-7
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society